# SDR MGMA950028

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MG
- Make and model: Doug DC-8-62
- Aircraft serial: 46098
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20191A
- Condition: Discharged
- Location: Cabin Eel
- Component: Grimes, 20131A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER L-1 INOP.  REPLACED BATTERY PACK.  OPS CHECKED NORMAL.  TOTAL CYCLES 12,975.  (Z)
